Y. Caro

Articles in Scholarly Journals [Incomplete List]

  1. Zero-sum partition theorems for graphs
    International Journal of Mathematics and Mathematical Sciences, vol. 17, no. 4, pp. 697–702, 1994
  2. A linear upper bound in zero-sum Ramsey theory
    International Journal of Mathematics and Mathematical Sciences, vol. 17, no. 3, pp. 609–612, 1994
  3. Generalized sum-free subsets
    International Journal of Mathematics and Mathematical Sciences, vol. 13, no. 4, pp. 751–754, 1990
  4. A note on the k-domination number of a graph
    International Journal of Mathematics and Mathematical Sciences, vol. 13, no. 1, pp. 205–206, 1990